# SDR CALA2021102201948

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347209300000
- Condition: None
- Location: Fr6/70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) FLOOR BEAM -Y765 BETWEEN FR 66/70 HAS CORROSIO N. DOT 52-40 () REMOVED AND REPLACED FLOOR BEAM BETWEEN FR66 TO 70 AT -Y765 IAW A320 SRM 51-42-11. ACCOMPLISHED BY EMP#V933438 AT BFM ST AEROSPA CE MOBILE. NR 0015803
